# SDR VNAA20231126013

- Difficulty date: November 2, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 601R3403
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AILERON BUSHING REMOVAL, CORROSION WAS FOUND ON OUTBOARD LUG HINGE 2 OF AILERON RH.  OUTBOARD LUG HINGE 2 OF AILERON RH WAS REPAIRED PER  670-57-61-237 REV. --
